RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Erschler, Anna Gennad'evna

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 9
Presentations: 2

Number of views:
This page:1603
Abstract pages:2636
Full texts:961
References:262
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person11040
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/648657

Publications in Math-Net.Ru
2013
1. V. A. Kaimanovich, A. G. Erschler, “Continuity of Asymptotic Characteristics for Random Walks on Hyperbolic Groups”, Funktsional. Anal. i Prilozhen., 47:2 (2013),  84–89  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:2 (2013), 152–156  isi  scopus
2007
2. A. G. Erschler, “Generalized Brownian loops”, Uspekhi Mat. Nauk, 62:3(375) (2007),  221–222  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:3 (2007), 617–619  isi  elib  scopus
2005
3. A. G. Ershler, “On Degrees of Growth of Finitely Generated Groups”, Funktsional. Anal. i Prilozhen., 39:4 (2005),  86–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:4 (2005), 317–320  isi  scopus
2002
4. A. G. Ershler (Dyubina), “On the Values of Exponential Growth Rates for Groups with a Small Cancellation Condition”, Funktsional. Anal. i Prilozhen., 36:1 (2002),  93–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:1 (2002), 79–81  isi  scopus
2001
5. A. Ershler (Dyubina), “The asymptotics of drift and entropy for a random walk on groups”, Uspekhi Mat. Nauk, 56:3(339) (2001),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:3 (2001), 580–581  isi  scopus
6. A. Erschler (Dyubina), “On asymptotics of the drift”, Zap. Nauchn. Sem. POMI, 283 (2001),  251–257  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 121:3 (2004), 2437–2440
1999
7. A. G. Dyubina, “An example of the rate of growth for a random walk on a group”, Uspekhi Mat. Nauk, 54:5(329) (1999),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:5 (1999), 1023–1024  isi  scopus
8. A. Dubina, “Characteristics of random walks on wreath products”, Zap. Nauchn. Sem. POMI, 256 (1999),  31–37  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 107:5 (2001), 4166–4171
1998
9. A. G. Dyubina, I. V. Polterovich, “The structure of hyperbolic spaces at infinity”, Uspekhi Mat. Nauk, 53:5(323) (1998),  239–240  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:5 (1998), 1093–1094  isi  scopus

2013
10. D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov, “Rostislav Ivanovich Grigorchuk”, Mosc. Math. J., 13:4 (2013),  733–734  mathnet  isi
2005
11. A. A. Lodkin, A. G. Ershler, “Two conferences dedicated to 70th anniversary of A. M. Vershik”, Uspekhi Mat. Nauk, 60:5(365) (2005),  190–191  mathnet  elib

Presentations in Math-Net.Ru
1. Growth and isoperimetric inequalities in groups
A. G. Erschler
St. Petersburg Seminar on Representation Theory and Dynamical Systems
May 20, 2020 17:00
2. Poisson boundary for random walks on groops
Anna Erschler
Meetings of the St. Petersburg Mathematical Society
September 14, 2004

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020